# SDR ENHA202403020001

- Difficulty date: February 29, 2024
- Submitted: March 2, 2024
- Operation: Air carrier
- Aircraft: N1115M
- Make and model: Cessna 208B
- Aircraft serial: 208B0356
- Aircraft time: 26,337 hours, 36,716 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 11126024
- Condition: Damaged
- Location: Tail Light
- Part time: 1,573 hours, 2,892 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL SMELL IN COCKPIT. MECHANICS FOUND THE TAIL NAV LIGHT CONNECTOR BURNT. REMOVED AND REPLACED TAIL NAV LIGHT AND CONNECTOR IAW AEROLED INSTALLATION INSTRUCTIONS DOCUMENT 0009-0018. OPERATIONAL CHECK WAS GOOD.
